RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 1, Pages 71–77 (Mi mz2375)  

On the theory of groups with the minimality condition

V. I. Senashov, A. I. Sozutov

Computer Centre of Russian Academy of Sciences, Siberian Branch

Full text: PDF file (629 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:1, 713–716

Bibliographic databases:

UDC: 512.54
Received: 11.09.1992

Citation: V. I. Senashov, A. I. Sozutov, “On the theory of groups with the minimality condition”, Mat. Zametki, 54:1 (1993), 71–77; Math. Notes, 54:1 (1993), 713–716

Citation in format AMSBIB
\Bibitem{SenSoz93}
\by V.~I.~Senashov, A.~I.~Sozutov
\paper On the theory of groups with the minimality condition
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 1
\pages 71--77
\mathnet{http://mi.mathnet.ru/mz2375}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1244483}
\zmath{https://zbmath.org/?q=an:0819.20041}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 1
\pages 713--716
\crossref{https://doi.org/10.1007/BF01224364}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL24600007}


Linking options:
  • http://mi.mathnet.ru/eng/mz2375
  • http://mi.mathnet.ru/eng/mz/v54/i1/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:175
    Full text:63
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021